MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT CREATINE KINASE; CREATINE KINASE (CK)

ABBOTT MANUFACTURING INC ARCHITECT CREATINE KINASE; CREATINE KINASE (CK)
Catalog Number 07D63-21
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to all architect customers who have received architect creatine kinase, list number 07d63-21, lot number 24358un18.The letter informs the customer of the issue regarding a stability issue that may lead to quality control results shifting low out of range and/or error code 1054 "unable to calculate result, reaction check failure" for quality control and patient samples.The letter instructs the customer to discontinue use of the suspect lots and destroy any remaining inventory.The cause of the stability failure has been traced to a contamination of the bulk material.
 
Event or Problem Description
The customer observed error code 1054 unable to calculate result, reaction check failure for patient results while using the architect creatine kinase assay (list number 7d63, lot number 24358un18).No impact to patient management was reported.

Brand Name
ARCHITECT CREATINE KINASE
Common Device Name
CREATINE KINASE (CK)
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8000395
Report Number1628664-2018-01969
Device Sequence Number1531247
Product Code CGS
UDI-Device Identifier00380740012878
UDI-Public00380740012878
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K983070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2018
Device Catalogue Number07D63-21
Device Lot Number24358UN18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1628664-07/19/18-002-R
Patient Sequence Number1